# SDR ASAA2016120318903

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 30,491 hours, 9,310 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

UPON ESTABLISHING AIRCRAFT ON APU AIR THE AUTOFAIL LIGHT AND ALTN LIGHTS ILLUMINATED. ACFT GROUNDED. VERIFIED FAULT. CYCLED PANEL CONTROL SWITCH FROM AUTO TO MAN & BACK TO AUTO,  ALL LIGHTS OFF. ACCOMPLISHED A DCPC BITE.   FOUND FAULT 001 (COMMUNICATION FAULT) ON NR 2 CONTROLLER.  GROUND TEST PASSED,  NO FAULTS.  DCPC BITE ON CONT NR 1, NO FAULTS. GROUND TEST PASSED, NO FAULTS. IAW FIM 21-31 TASK 801 GROUND VERIFICATION PASSED,  THIS FAULT WAS INTERMITTENT IAW FIM 21-31 TASK 807.
